Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 17, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 2, 2011, 2:35 AM CDT for LeFlore County, Oklahoma. It took effect at May 2, 2011, 7:12 AM CDT. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 2:35 AM CDT (07:35 UTC)
- In effect from
- May 2, 2011, 7:12 AM CDT
- Expired
- May 5, 2011, 3:48 AM CDT
- In force
- 69 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Moderate
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Panama (PANO2).
- Action stage
- 29 ft
- Minor stage
- 29 ft
- Moderate stage
- 33 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
124 WGUS44 KTSA 020735 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 235 AM CDT MON MAY 2 2011 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-021535- /O.NEW.KTSA.FL.W.0017.110502T1212Z-110504T1905Z/ /PANO2.2.ER.110502T1212Z.110503T1200Z.110504T1305Z.NO/ 235 AM CDT MON MAY 2 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE POTEAU RIVER NEAR PANAMA. * FROM THIS MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 230 AM MONDAY THE STAGE WAS 27.03 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR PANAMA IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 35.0 FEET BY TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN BECOME IMPASSABLE. $$
12 follow-up statements
590 WGUS84 KTSA 021330 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 830 AM CDT MON MAY 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-022130- /O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0018Z/ /PANO2.2.ER.110502T1050Z.110503T1800Z.110504T1818Z.NO/ 830 AM CDT MON MAY 2 2011 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM MONDAY THE STAGE WAS 29.63 FEET. * FLOOD STAGE IS 29.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 36.1 FEET EARLY TUESDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY AFTERNOON. * IMPACT...AT 37.0 FEET...EXTENSIVE FLOODING OF CROP AND PASTURELANDS OCCUR BETWEEN SHADY POINT AND ARKOMA. MANY ROADS IN THE FLOODPLAIN BECOME IMPASSABLE. $$
863 WGUS84 KTSA 021935 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 235 PM CDT MON MAY 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-030335- /O.EXT.KTSA.FL.W.0018.000000T0000Z-110503T1200Z/ /PTAO2.1.ER.110503T0600Z.110503T0600Z.110503T0600Z.NO/ 235 PM CDT MON MAY 2 2011 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 201 PM MONDAY THE STAGE WAS 22.43 FEET. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE TO NEAR FLOOD STAGE TUESDAY BEFORE DAWN. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING AFFECTS CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-030335- /O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0226Z/ /PANO2.2.ER.110502T1050Z.110503T1800Z.110504T2026Z.NO/ 235 PM CDT MON MAY 2 2011 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 130 PM MONDAY THE STAGE WAS 31.54 FEET. * FLOOD STAGE IS 29.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 35.7 FEET EARLY TUESDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN BECOME IMPASSABLE. $$
810 WGUS84 KTSA 030205 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 905 PM CDT MON MAY 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-031005- /O.EXT.KTSA.FL.W.0018.000000T0000Z-110503T1237Z/ /PTAO2.1.ER.110503T0430Z.110503T0600Z.110503T0637Z.NO/ 905 PM CDT MON MAY 2 2011 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR POTEAU. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 845 PM MONDAY THE STAGE WAS 23.45 FEET. * FLOOD STAGE IS 24.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 24.3 FEET BY TUESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TUESDAY BEFORE DAWN. * IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING AFFECTS CROPLANDS AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK. $$ OKC079-031005- /O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0224Z/ /PANO2.2.ER.110502T1050Z.110503T1800Z.110504T2024Z.NO/ 905 PM CDT MON MAY 2 2011 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 830 PM MONDAY THE STAGE WAS 33.36 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 35.7 FEET EARLY TUESDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN BECOME IMPASSABLE. $$
598 WGUS84 KTSA 030826 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 326 AM CDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-031626- /O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0900Z/ /PANO2.2.ER.110502T1050Z.110504T0000Z.110505T0300Z.NO/ 326 AM CDT TUE MAY 3 2011 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 230 AM TUESDAY THE STAGE WAS 34.62 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 35.8 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE WEDNESDAY EVENING. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN BECOME IMPASSABLE. $$
603 WGUS84 KTSA 031336 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 836 AM CDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-032136- /O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0520Z/ /PANO2.2.ER.110502T1050Z.110504T0000Z.110504T2320Z.NO/ 836 AM CDT TUE MAY 3 2011 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 830 AM TUESDAY THE STAGE WAS 35.50 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 36.0 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 37.0 FEET...EXTENSIVE FLOODING OF CROP AND PASTURELANDS OCCUR BETWEEN SHADY POINT AND ARKOMA. MANY ROADS IN THE FLOODPLAIN BECOME IMPASSABLE. $$
548 WGUS84 KTSA 031943 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 243 PM CDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-040343- /O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0600Z/ /PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0000Z.NO/ 243 PM CDT TUE MAY 3 2011 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 230 PM TUESDAY THE STAGE WAS 35.94 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS OCCURRING...BUT THE RIVER IS CRESTING. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL BEGIN FALLING LATER TODAY AND CONTINUE FALLING TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN BECOME IMPASSABLE. $$
873 WGUS84 KTSA 032001 CCA FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 243 PM CDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-040400-...CORRECTED /O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0600Z/ /PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0000Z.NO/ 300 PM CDT TUE MAY 3 2011 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 230 PM TUESDAY THE STAGE WAS 35.94 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS OCCURRING...BUT THE RIVER IS CRESTING. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL BEGIN FALLING LATER TODAY AND CONTINUE FALLING TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN BECOME IMPASSABLE. $$
078 WGUS84 KTSA 040132 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 832 PM CDT TUE MAY 3 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-040932- /O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0752Z/ /PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0152Z.NO/ 832 PM CDT TUE MAY 3 2011 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 730 PM TUESDAY THE STAGE WAS 35.66 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. * IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS OCCUR FROM PANAMA TO ARKOMA. SOME LOCAL AND COUNTY ROADS IN THE FLOODPLAIN BECOME IMPASSABLE. $$
171 WGUS84 KTSA 041339 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 839 AM CDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-042139- /O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T1034Z/ /PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0434Z.NO/ 839 AM CDT WED MAY 4 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM WEDNESDAY THE STAGE WAS 33.93 FEET. * FLOOD STAGE IS 29.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS OCCURS BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS ARE FLOODED. $$
190 WGUS84 KTSA 041912 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 212 PM CDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-050312- /O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T1051Z/ /PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0451Z.NO/ 212 PM CDT WED MAY 4 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 130 PM WEDNESDAY THE STAGE WAS 32.49 FEET. * FLOOD STAGE IS 29.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS OCCURS BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS ARE FLOODED. $$
813 WGUS84 KTSA 050056 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 756 PM CDT WED MAY 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-050856- /O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T1143Z/ /PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0543Z.NO/ 756 PM CDT WED MAY 4 2011 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 PM WEDNESDAY THE STAGE WAS 30.88 FEET. * FLOOD STAGE IS 29.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THURSDAY BEFORE DAWN. * IMPACT...AT 31.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. WILLIAMS ROAD EAST OF PANAMA IS FLOODED. $$
287 WGUS84 KTSA 050848 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 348 AM CDT THU MAY 5 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-050918- /O.CAN.KTSA.FL.W.0017.000000T0000Z-110505T1143Z/ /PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0713Z.NO/ 348 AM CDT THU MAY 5 2011 THE FLOOD WARNING IS CANCELLED FOR THE POTEAU RIVER NEAR PANAMA. * AT 330 AM THURSDAY THE STAGE WAS 28.60 FEET. * FLOOD STAGE IS 29.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE BEFORE DAWN. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 29.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 1, 11:55 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 1, 11:55 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CDT SUN MAY 1 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SITES KBVO/KTUL/KRVS GENERALLY VFR JUST NORTH OF PRECIP
THAT REDEVELOPS MONDAY MORNING.
SITES KXNA/KFYV/KFSM MIXED IFR/MVFR INITIALLY IN STRATUS
CLOUD OVERNIGHT AND THEN MORE RAIN MONDAY. CONDITIONS
IMPROVING TO VFR AROUND/AFTER 00Z TUE.
&&
.PREV DISCUSSION... /ISSUED 928 PM CDT SUN MAY 1 2011/
..UPDATE...
DISCUSSION...
AREAS OF MODERATE RAIN WITH EMBEDDED THUNDERSTORMS CONTINUE NORTH
OF A SLOW MOVING COLD FRONT THIS EVENING. FLASH FLOOD THREAT WILL
LIKELY REMAIN OVERNIGHT AS ADDITIONAL PRECIPITATION DEVELOPS
ACROSS SOUTHEAST OKLAHOMA AFTER MIDNIGHT...SPREADING NORTHEAST
INTO WEST CENTRAL ARKANSAS MONDAY MORNING. LATEST MODEL TRENDS
INDICATE THE HEAVIER RAINFALL AXIS MAY SHIFT JUST SOUTHEAST OF
FORECAST AREA DURING THE DAY MONDAY. REGARDLESS...WITH SATURATED
GROUNDS...ANY ADDITIONAL RAINFALL WILL CAUSE EXCESSIVE RUNOFF/FLOODING
PROBLEMS. UPDATED FORECAST TO INCREASE QPF ACROSS FAR SOUTHEAST
OKLAHOMA LATE TONIGHT AND TRIM POPS BACK ACROSS NORTHEAST OKLAHOMA
THIS EVENING. OTHERWISE...FORECAST ON TRACK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 40 58 38 70 / 20 60 20 0
FSM 46 55 40 67 / 100 90 70 10
MLC 44 54 40 68 / 70 90 30 10
BVO 39 58 35 69 / 20 30 10 0
FYV 41 54 36 64 / 100 90 60 10
BYV 42 52 37 63 / 100 90 70 10
MKO 42 54 38 68 / 50 90 40 10
MIO 40 58 36 66 / 30 50 20 10
F10 42 54 39 68 / 40 80 30 10
HHW 45 54 41 68 / 100 90 50 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 2 AM TUESDAY FOR OKZ049-OKZ053-OKZ068-
OKZ069-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 2 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...21
LONG TERM....18
AVIATION...21Hazardous weather outlook, May 1, 4:40 PM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 440 PM CDT SUN MAY 1 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 440 PM CDT SUN MAY 1 2011 ...FLOODING AND ISOLATED SEVERE STORMS EXPECTED THROUGH TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM AND FLASH FLOOD. RISK...ELEVATED. AREA...ALONG AND SOUTH OF A LINE FROM BERRYVILLE TO FAYETTEVILLE TO EUFAULA. ONSET...UNDERWAY. HEAVY RAIN. RISK...LIMITED. AREA...ALONG AND SOUTH OF A LINE FROM BERRYVILLE TO FAYETTEVILLE TO EUFAULA. ONSET...UNDERWAY. DISCUSSION... A FRONTAL SYSTEM REMAINS STALLED FROM CENTRAL TEXAS TO CENTRAL ARKANSAS. RAIN AND THUNDERSTORMS WILL CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS NORTH OF THIS FRONT AS A LOW PRESSURE SYSTEM TRACKS UP THE FRONT AND A STRONG UPPER-LEVEL DISTURBANCE APPROACHES FROM THE WEST. ELEVATED INSTABILITY AND VERY FAVORABLE WINDS ALOFT WILL SUPPORT THE RISK FOR ISOLATED SEVERE THUNDERSTORMS THROUGH TONIGHT IN SOUTHEAST OKLAHOMA AND PARTS OF NORTHWEST ARKANSAS. HAIL WILL BE THE PRIMARY THREAT...ALTHOUGH A FEW WIND GUSTS NEAR SEVERE LEVELS ARE POSSIBLE IN FAR SOUTHEAST OKLAHOMA...CLOSER TO THE FRONT. THE PROLONGED RAIN WITH EMBEDDED THUNDERSTORMS WILL RESULT IN 36 HOUR RAIN TOTALS ENDING MONDAY EVENING OF 1 TO 3 INCHES IN MUCH OF SOUTHEAST OKLAHOMA AND PARTS OF NORTHWEST ARKANSAS. LOCAL AMOUNTS OF 4 TO 6 INCHES IS POSSIBLE IF SEVERAL STRONG STORMS TRACK OVER THE SAME REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS NOT EXPECTED. ACTIVATION OF LOCAL SPOTTER NETWORKS MAY BE NECESSARY IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT. EMERGENCY MANAGERS IN THE FLOOD OUTLOOK AREA SHOULD CLOSELY MONITOR LOCAL CONDITIONS AND BE READY TO RESPOND TO FLOOD RELATED ISSUES THROUGH MONDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL AND HEAVY RAIN POTENTIAL. TUESDAY THROUGH SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE FRONT WILL BEGIN TO SLOWLY MOVE EAST ON MONDAY...BUT THE POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING WILL CONTINUE IN PARTS OF THE AREA INTO MONDAY EVENING. THIS RAIN AND THUNDERSTORM EVENT WILL END FOR ALL AREAS BY LATE MONDAY NIGHT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 1, 9:56 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
956 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM FLASH FLOOD VAN BUREN 35.44N 94.35W
05/01/2011 CRAWFORD AR EMERGENCY MNGR
WATER FLOWING OVER PORTIONS OF PEVEHOUSE ROAD
0843 PM FLASH FLOOD CEDARVILLE 35.57N 94.37W
05/01/2011 CRAWFORD AR EMERGENCY MNGR
WATER FLOWING OVER PORTIONS OF MILL POND ROAD
0844 PM FLASH FLOOD POCOLA 35.23N 94.48W
05/01/2011 LE FLORE OK EMERGENCY MNGR
SEVERAL STREETS IMPASSABLE DUE TO HIGH WATER
0945 PM FLASH FLOOD 7 NW WILBURTON 34.99N 95.40W
05/01/2011 LATIMER OK LAW ENFORCEMENT
SEVERAL ROADS CLOSED ACROSS THE COUNTY
0945 PM FLASH FLOOD PANOLA 34.93N 95.21W
05/01/2011 LATIMER OK LAW ENFORCEMENT
SEVERAL ROADS CLOSED ACROSS THE COUNTY
0950 PM FLASH FLOOD 5 S STIGLER 35.18N 95.12W
05/01/2011 HASKELL OK LAW ENFORCEMENT
WATER OVER ROADWAY.
0953 PM FLASH FLOOD 4 E SALLISAW 35.46N 94.72W
05/01/2011 SEQUOYAH OK LAW ENFORCEMENT
ONE FOOT OF WATER OVER ROADWAY
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:34 PM CDT | Special Weather Statement | TSA | Choctaw | 56 min |
| May 1, 11:55 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 12 hr |
| May 2, 8:03 AM CDT | River Flood Advisory | TSA | Cherokee | 49 hr |
| May 2, 8:29 AM CDT | River Flood Warning | TSA | LeFlore | 19 hr |
| May 2, 11:50 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 48 hr |
| May 2, 11:53 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee | 9 hr |
| May 2, 12:21 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 4 hr |
| May 2, 2:56 PM CDT | Frost Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 15 more | 18 hr |
Nearby
River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.